Jump to content
ACN Latitudes Forums

PROBIOTICS CAUSING INCREASE IN TICS


Recommended Posts

Hi,

Last week I started giving probiotics for my kids and I noticed an increase in TICS immediately in my younger son.

There was no strep strain in the probiotics.

 

BACKGROUND of my younger son: Started with TICS last may 3 weeks after a strep infection which was treated with amoxicillin. I did you probiotics then too.

After that we used zithromax and diflucan for 3 months along with T&A. (His Tonsil tissue had strep pneumoniae and staph aureus)This eliminated the tics completely. We thought the ABX CURED him because we started this soon. This lasted only 2 months. He got Pneumonia in october and after this he has TICS all this while. It was decreasing in intensity for the last 2 months. But suddenly for the last 3-4 days he is ticcing badly. Only change is the Probiotics. Yester day I gave him Diflucan and it helped a little.

Can someone tell me whats going on.... is it the YEAST, STREP or BAD BACTERIA OR PROBIOTICS. I'll be very careful with Probiotics from now on.

 

Also as a baby, at 2 months I gave him probiotics along with his older brother and which I thought was good for anyone. Soon from nextday, he started having green bowel movements which lasted till he was 2 years old. He also stopped breatfeeding . I have asked and shown him to many many docotrs...and got no help for this. Later it went away with homeopathy.

 

I also considering IVIG for my kids but have not been able to decide yet.

 

I am hoping I get some answers from this wonderful group.

 

I am

Link to post
Share on other sites

Hi

 

if there is candida "yeast" in the gut, things like diflucan and probiotics cause it to die. This results in toxins produced by the dying fungus and so often things get worse before they get better. it is known as the "die off reaction".

 

my son has never reacted well to commercial probiotics and so we have always only used natural organic kefir or Stoneyfield farms yoghurt as our probiotics.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...